Combined preparation having analgesic, antiinflammatory and antipyretic action.
Paracetamol – a non-narcotic analgesic, has antipyretic and analgesic effect due to blockade of the cyclooxygenase in the central nervous system and the effects on pain centers and thermoregulation.
Ibuprofen – nonsteroidal anti-inflammatory agent, has analgesic, anti-inflammatory and antipyretic effects associated with non-selective inhibition of cyclooxygenase activity, which regulates the synthesis of prostaglandins.
Drug components affect both the central and the peripheral mechanisms of pain.
Directional, complementary effect of the two components has a rapid therapeutic effect and pronounced analgesic effect.
Absorption – high, Cmax 5-20 mg / ml, TCmax – 0.5-2 hours; connection with plasma proteins – 15%. It penetrates the blood-brain barrier.
It is metabolized in the liver to form both active and inactive metabolites.
T1 / 2 -. 4.1 h Advantageously excreted by the kidneys as metabolites – glucuronides and sulfates, 3% – unchanged.
Well absorbed from the gastrointestinal tract. TCmax in the fasting – 45 minutes when administered after a meal – 1.5-2.5 hours Connection to plasma proteins -. 90%. The concentration of drug in excess of the content of synovial fluid to plasma.
Treated presistemnomu postsistemnomu and metabolism in the liver.
Has a biphasic kinetics of excretion, T1 / 2 is 2-2.5 hours excreted by the kidneys (in unmodified form are not more than 1%) and to a lesser extent -. With bile.
Pregnant I and II trimester prescribed by a doctor for adults, children over 12 years
1 tablet contains:
Ibuprofen 400 mg,
Paracetamol 200 mg;
calcium hydrogen phosphate (Fudzhikalin),
giproloza (hydroxypropylcellulose (Klutsel EF)),
colloidal silicon dioxide (Aerosil
Painful menstruation, inflammation of the tendons, from lumbago, from bursitis, from myositis, from arthrosis and arthritis from sciatica, migraine, influenza, from neuritis, sprains and strains, from osteochondrosis
- the average intensity of pain syndrome,
- injury and inflammation of the soft tissue and musculoskeletal system (bruises, sprains, dislocations, fractures, etc.),
- feverish syndrome,
- articular syndrome (rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, gouty arthritis),
For children it is recommended as an ancillary medicament in acute infectious and inflammatory diseases of the upper respiratory tract (throat, tracheitis, laryngitis).
- NEXT idiosyncrasy components,
- peptic ulcer and 12 duodenal ulcer (exacerbation),
- liver or kidney failure,
- disease of hematopoiesis,
- deficiency of glucose-6-phosphate.
At therapeutic doses NEXT well tolerated.
- allergic reactions,
- blurred vision,
- erosive and ulcerative lesions of the gastrointestinal tract,
- liver dysfunction,
How to accept, acceptance rate and dosage
Inside before or 2-3 hours after a meal.
Adults – 1 tablet 3-4 times a day.
Children older than 12 years (body weight more than 40 kg): 1 tablet 2 times / day.
Duration of treatment is not more than 3 days as antipyretic and not more than 5 days – as an analgesic.
Continuation of treatment is possible only after consultation with your doctor.
At temperatures above 25 ° C.
Keep out of the reach of children.
Inductors microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, flumetsinol, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which makes the possibility of severe toxicity in overdose.
Inhibitors of microsomal oxidation (including cimetidine) reduce the risk of hepatotoxicity.
Myelotoxic drugs increase the expression gematotoksichnosti drug.
The combination of ibuprofen with ethanol, corticosteroids increase the risk of erosive and ulcerative lesions of the gastrointestinal tract.
Concomitant use of paracetamol with ethanol increases the risk of acute pancreatitis.
Paracetamol and ibuprofen increase the effect of anticoagulants of indirect action and reduce the effectiveness of uricosuric drugs.
Prolonged use of barbiturates, reduces the effectiveness of paracetamol.
Diflunisal increases the plasma concentration of paracetamol at 50%, which increases the risk of hepatotoxicity.
Ibuprofen reduces the hypotensive activity of vasodilators, natriuretic and diuretic – hydrochlorothiazide and furosemide.
Antacids colestyramine and reduce the absorption of ibuprofen.
Ibuprofen enhances the effect of oral hypoglycemic agents and insulin.
Ibuprofen increases in blood concentration of digoxin, drugs lithium and methotrexate.
When concomitant administration with acetylsalicylic acid, ibuprofen reduces its anti-inflammatory and antiplatelet effect.
Cefamandole, tsefaperazon, cefotetan, valproic acid, plicamycin increase the incidence hypoprothrombinemia.
To reduce the risk of adverse effects on the gastrointestinal tract should use the lowest effective dose.
Pregnancy and lactation
NEXT is not recommended for pregnant or lactating.
Symptoms: abdominal pain, nausea, vomiting, agitation or lethargy, drowsiness, confusion, tachycardia, arrhythmia, acute renal failure, metabolic acidosis, frequent urination, pyrexia, headache, tremors or muscle twitching; increased activity of “hepatic” transaminases, increased prothrombin time. If you suspect an overdose, immediately seek medical help.
Treatment: gastric lavage, followed by assignment of activated carbon; alkaline water, forced diuresis, symptomatic therapy.